| Catalog Number |
382534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
Date of event: 11/07/2025.Customer reports that the iv team was called to room to start pvad.Student rn attempting iv start at bedside.Attempt unsuccessful.When student rn attempted to retract iv needle, white button for retraction was stuck, and the needle would not retract.Unsafe condition to keep needle for bd to review and unretracted needle was placed in the sharps bin by iv team rn.(b)(6).Was patient or end-user injured: n.When was incident noticed: prior to use.Was incident discovered during direct patient care: n.Was any medical treatment required: n.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382534 and lot number 5149278.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.